Nighttime Cold & Flu RelieverNEW!
Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant
Free shipping on orders over $35
|# of Cases (3 units/case)||Discount|
Hello, relief. Nighttime Cold & Flu Reliever delivers multi-symptom relief to tackle your fever, cough, headache and runny nose and help you get to sleep. Free from artificial flavors, dyes, parabens and talc—made with only trusted active ingredients.
- Acetaminophen 325 mg pain reliever/fever reducer; Dextromethorphan HBr 15 mg cough suppressant; Doxylamine Succinate 6.25 mg antihistamine
- Made with the same active ingredients as leading brands
- Free from artificial flavors, dyes, parabens and talc
- Temporarily relieves: minor aches and pains, headache; Temporarily reduces fever; Temporarily relieves cough due to minor throat and bronchial irritation associated with the common cold or inhaled irritants; Controls your cough to help you get to sleep; Temporarily alleviates runny nose and relieves sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies
- 26 softgels
Getting you back out there is our priority. Free Shipping arrives within 5-7 days. This is subject to any carrier delays.
If you’re not satisfied, you can return the product anytime within 30 days.
We Make Medicines the Welly Way
Free from artificial flavors, dyes, parabens and talc
Made with active ingredients you know and trust
Real Life Requires Real Remedies
Just what you need, right when you need it.